# SDR DALA2015080404928

- Difficulty date: July 31, 2015
- Submitted: August 13, 2015
- Operation: Air carrier
- Aircraft: N346BC
- Make and model: Boeing 757-2Q8
- Aircraft serial: 33959
- Aircraft time: 29,785 hours, 16,474 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1600-1620
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO INTERCOSTAL BETWEEN BS 1600-1620, LBL-2.9 AT BOTTOM ON OTBD  SIDE.  REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS, R & R INTERCOSTAL IAW DWG NR 146N3400, REV F AND SRM.
